# SDR HNAA2009101500309

- Difficulty date: October 7, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 61,262 hours, 69,766 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT DOOR LIGHT ILLUMINATED AFTER GEAR RETRACTION UNTIL FLAP RETRACTION.  REMOVED AND REPLACED FWD STAY DOOR SENSOR IAW AMM 32-61-00.  OPS CHECKED GOOD, CYCLED LANDING GEAR SEVERAL TIMES.
